MathSciNet Relay Station
MathSciNet bibliographic data
MR121479 30.00
Tsuji, Masatsugu Behnke-Stein's theorem on the existence of a basic differential on a compact Riemann surface with boundary curves. Comment. Math. Univ. St. Paul. 8 1960 45–51.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement